# SDR 2008UALA02319

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 71,476 hours, 8,836 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Oxygen System
- Part number: 89151114
- Condition: Reads Low
- Location: Passenger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER O2 SHOWS 1520. SERVICED O2 SYSTEM TO FULL. AC OK FOR SERVICE.
